infinity888 I get medication-related constipation and have internal heamoroids and bleeding on and off. I have noticed with the Clexane, aspirin etc that I get a bit of a throbbing in my heamoroids as the blood thinning increases and I hope that it is something that simple for you. I hope you can get to your GP soon. I've had a few colonoscopies over the years, but they've never found anything too horrid.
I take movicol for constipation as my heamoroid surgeon recommended it as a regular treatment - some others have senna in them and that can be addictive/bad. I usually hit movicol hard after EPU. If constipation is caused by medication you need to be very very careful increasing fibre as that can just create hard bulk. Maybe check with your pharmacist? I find licorice good too. I don't find Wazza's pear juice helps and the nurses have said some women just find it bloating. I also find hydralyte good to increase hydration and that helps with medication-induced constipation. Good luck hun.
PS. DH once had a massive bleed after a BM - we packed his jocks with sanitary napkins and took him to ED. They examined him, he was home that night and follow up colonoscopy was all good. These things can just happen. In retrospect it was quite funny as he was quite intrigued by sanitary napkins!